The Universal Journal of Applied Mathematics & Computation covers activity and development of innovative contributions in all areas of computational and applied mathematics. Research of linear and non-linear new numerical methods for solving problems in physics, economics, chemistry, mathematical analysis, functional analysis, theoretical and applied mechanics, expert systems, artificial intelligence, civil engineering, mechanical engineering, electrical engineering, aerospace engineering, chemical engineering and other fields of science and engineering, new mathematical models, algorithms and data structures, software design, code erification and next generation software code is included. Contributions can cover all aspects of computational and applied mathematics. So, the papers published should present innovative analytical and numerical methods, as well as non-linear methods and results, which should be far beyond the current "state of art".


Volume 1 (2013)

1. Non-linear Semigroups in Hilbert Spaces used in Petroleum Reservoir Engineering

 Pages 1-7



2. Hypersingular Integral Equations in Banach Spaces by the Quadrature Method

 Pages 8-18



3. An Augmentation Preconditioner for Asymmetric Saddle Point Problems with Singular (1,1) Blocks

 Pages 19-26

 Cui-Xia Li, Shi-Liang Wu


Volume 2 (2014)

1. Risk Management Analysis by Non-linear Integro-differential Equations

 Pages 1-8



2. Non-linear Semigroups in L2 for Petroleum Reservoir Engineering

 Pages 9-15



3. A  Post - Fitting Algorithm for High Precision Complex Polynomial Root Finding

 Pages 16-34

 P. Strobach


4. Calculation of Cylindrical Functions using Correction of Asymptotic Expansions

 Pages 35-46

 G. B. Muravskii


Volume 3 (2015)

1. New Aspects of Non-linear Integro-differential Equations for Risk Management Analysis

 Pages 1-8



2. Further Developments of Non-Linear Semigroups in Hilbert Spaces used in Oil & Gas Engineering

 Pages 9-15



3. Analysis of an Age-Structured Epidemic Model with Differential Infectivity

 Pages 16-36

 Xi-Chao Duan, Xue-Zhi Li, Souvik Bhattacharya, San-Ling Yuan


4. Phenotypic Plasticity for Allometric Laws of Ontogeny from Cellular Interactions

 Pages 37-53

 P. L. Antonelli, C.G. Leandro, S. F. Rutz


5. New Method for Homogeneous Smoluchowski Coagulation Equation

 Pages 54-62

 Khadijeh Sadri, Hamideh Ebrahimi


6. Determination of Stationary Points of Multivariable Functions using Quadratic Interpolation

 Pages 63-69

 G.B. Muravskii


7. A Posteriori Error Estimates for a Dual Mixed Finite Element Method of the Elasticity Problem

 Pages 70-86

 M. Farhloul, A. Younes Orfi


Volume 4 (2016)

1. Pulp Production from Non-linear Fibers by using Singular Integral Equations

 Pages 1-11



2. Collocation Evaluation Methods for Non-linear Singular Integro-differential Equations in Banach Spaces

 Pages 12-22



3. Laplace Transform for Fractional Integro-differential Equations and Time Fractional Heat Equation

 Pages 23-31

 A. Aghili


4. On a New Proof of Feuerbach’s Theorem

 Pages 32-41

 D. N. V. Krishna



 Volume 5 (2017)

1. New Developments in Risk Management Analysis by Non-linear Integro-differential Equations

 Pages 1-8



2. New Developments of Non-linear Singular Integral Equations in Petroleum Engineering by 4-D Multiphase Flows

 Pages 9-19



3. Stability Analysis of a Predator-Prey Model

 Pages 20-24

 Ahmed Buseri Ashine


4. Analytic Solution to the System of Time Fractional Partial Differential Equations via Laplace Transform

 Pages 25-33

 A. Aghili



Volume 6 (2018)

1. Non-linear Elastodynamics by 3 & 4-D Real-Time Expert Seismology

 Pages 1-15



2. Contributions in Collocation Approximation Methods by Non-linear Singular Integro-differential Equations in Banach Spaces

 Pages 16-26



3. Solving Nonlinear Fractional Differential Equations using a New Decomposition Method

 Pages 27-35

 Tarig M. Elzaki, Mourad Chamekh


4.A Modified Search Direction Iteration Method for the Absolute Value Equations

 Pages 36-41

 Cui-Xia Li, Shi-Liang Wu